Alert archive / Oklahoma / Tornado Warnings in 2010
Tornado Warning 38, NWS Amarillo, TX
NWS Amarillo, TX issued this tornado warning at May 23, 2010, 9:22 PM CDT for Cimarron County, Oklahoma; Dallam County, Texas. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2010, 9:22 PM CDT (02:22 UTC)
- Expired
- May 23, 2010, 10:00 PM CDT
- In force
- 38 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Cimarron County, OK, Dallam County, TX
The radar
The Amarillo radar (KAMA), 190 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 9:35 PM CDT | TORNADO | 10 W Felt, OK | LARGE TORNADO ENTERED WESTERN CIMARRON COUNTY OKLAHOMA FROM NEW MEXICO. A STEEL WIND MILL AND 3 LARGE METAL FEED TROUGHS WERE DESTROYED. NUMEROUS REPORTS RECEIVED. |
| May 23, 9:55 PM CDT | TSTM WND DMG | 2 Wnw Wheeless, OK | OVER 70 MPH WINDS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 4:53 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.4 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2337 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 217 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 9.5
The text
As transmitted, in the capitals the NWS used until 2016.
342
WFUS54 KAMA 240222
TORAMA
OKC025-TXC111-240300-
/O.NEW.KAMA.TO.W.0038.100524T0222Z-100524T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
922 PM CDT SUN MAY 23 2010
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN CIMARRON COUNTY IN THE PANHANDLE OF OKLAHOMA.
NORTHWESTERN DALLAM COUNTY IN THE PANHANDLE OF TEXAS.
* UNTIL 1000 PM CDT
* AT 917 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS AND
TRAINED SPOTTERS WERE TRACKING A LARGE A TORNADO 20 MILES
SOUTHWEST OF WHEELESS...OR ABOUT 36 MILES NORTH OF
AMISTAD...MOVING NORTH NORTHEAST AT 35 MPH. THIS STORM IS ALSO
CAPABLE OF PRODUCING GOLF BALL SIZED HAIL AND STRAIGHT LINE WINDS
IN EXCESS OF 70 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE WHEELESS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW. ABANDON MOBILE
HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.
IN ADDITION TO THE TORNADO... THIS STORM IS CAPABLE OF PRODUCING
LARGE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. SEEK SAFE SHELTER
NOW.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3650 10301 3680 10301 3684 10300 3669 10270
3643 10303 3649 10303
TIME...MOT...LOC 0221Z 203DEG 29KT 3647 10308
$$
JOHNSON2 follow-up statements
362 WWUS54 KAMA 240235 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 935 PM CDT SUN MAY 23 2010 TXC111-240245- /O.CAN.KAMA.TO.W.0038.000000T0000Z-100524T0300Z/ DALLAM TX- 935 PM CDT SUN MAY 23 2010 ...THE TORNADO WARNING FOR EXTREME NORTHWESTERN DALLAM COUNTY IS CANCELLED... TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3650 10301 3680 10301 3684 10300 3669 10270 TIME...MOT...LOC 0235Z 203DEG 29KT 3657 10302 $$ OKC025-240300- /O.CON.KAMA.TO.W.0038.000000T0000Z-100524T0300Z/ CIMARRON OK- 935 PM CDT SUN MAY 23 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN CIMARRON COUNTY... AT 830 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND STORM SPOTTERS WERE TRACKING A TORNADO. THIS TORNADO WAS LOCATED 12 MILES NORTH OF TEXLINE...MOVING NORTH NORTHEAST AT 35 MPH. TRAINED SPOTTERS REPORT THAT THIS TORNADO IS BECOMING RAIN WRAPPED. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF BALL SIZED HAIL AND DAMAGING WINDS IN EXCESS OF 70 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE WHEELESS. A TORNADO HAS BEEN CONFIRMED. TAKE COVER IN A STURDY BUILDING NOW. MOBILE HOMES AND VEHICLES ARE NOT SAFE. THIS TORNADO MAY BE WRAPPED IN RAIN AND NOT EASILY SEEN. IF YOU WAIT UNTIL YOU SEE OR HEAR IT COMING IT MAY BE TOO LATE. TAKE SHELTER NOW! TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3650 10301 3680 10301 3684 10300 3669 10270 TIME...MOT...LOC 0235Z 203DEG 29KT 3657 10302 $$ JOHNSON
577 WWUS54 KAMA 240252 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 952 PM CDT SUN MAY 23 2010 OKC025-240300- /O.CON.KAMA.TO.W.0038.000000T0000Z-100524T0300Z/ CIMARRON OK- 952 PM CDT SUN MAY 23 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WEST CENTRAL CIMARRON COUNTY... AT 949 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND STORM SPOTTERS WERE TRACKING A TORNADO. THIS TORNADO WAS LOCATED NEAR WHEELESS...OR ABOUT 24 MILES WEST OF BOISE CITY...MOVING NORTH NORTHEAST AT 35 MPH. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF BALL SIZED HAIL AND DAMAGING WINDS IN EXCESS OF 70 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE WHEELESS. A TORNADO HAS BEEN CONFIRMED. TAKE COVER IN A STURDY BUILDING NOW. MOBILE HOMES AND VEHICLES ARE NOT SAFE. THIS TORNADO MAY BE WRAPPED IN RAIN AND NOT EASILY SEEN. IF YOU WAIT UNTIL YOU SEE OR HEAR IT COMING IT MAY BE TOO LATE. TAKE SHELTER NOW! TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3664 10292 3668 10299 3683 10297 3673 10279 TIME...MOT...LOC 0251Z 204DEG 30KT 3670 10294 $$ JOHNSON
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at May 23, 6:31 PM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, May 23, 6:31 PM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 631 PM CDT SUN MAY 23 2010 .UPDATE... FORECAST WAS UPDATED EARLIER THIS AFTERNOON TO INCLUDE TORNADO WATCH NUMBER 207 UNTIL MIDNIGHT FOR THE NORTHWEST PARTS OF OUR FORECAST AREA. STORMS HAVE STARTED TO DEVELOP AND THE POTENTIAL FOR SEVERE WEATHER SHOULD SPREAD SOUTH OF THE EXISTING WATCH...REQUIRING ANOTHER WEATHER WATCH. MORE NEWS WILL FOLLOW. NUNEZ && .AVIATION... FIRST IMPACT WILL BE FROM THE STRONG TO SEVERE STORMS THAT WERE ALREADY DEVELOPING ALONG THE TEXAS AND NEW MEXICO BORDER. INDIVIDUAL STORMS WERE MOVING NORTH NORTHEAST BUT THE LINE SHOULD TRACK SLOWLY EAST. KDHT COULD BE AFFECTED AS EARLY AS 01Z-02Z WHILE KAMA AND KGUY MAY NOT SEE THESE STORMS UNTIL LATER THIS EVENING. THUNDERSTORM POTENTIAL MAY REACH A BRIEF LULL BEFORE THE NEXT WEATHER DISTURBANCE LAUNCHES ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS LATE TONIGHT THROUGH EARLY MONDAY MORNING. SHOWERS SHOULD PREVAIL WITH A LESSER CHANCE OF THUNDERSTORMS. ALSO...LOW CEILINGS SHOULD DEVELOP BEFORE DAYBREAK AND WILL HOLD FAST THROUGH MID TO LATE MORNING BEFORE THE DRYLINE MIXES EAST AND DRIES OUT THE LOWER LEVELS. NUNEZ && .PREV DISCUSSION... /ISSUED 344 PM CDT SUN MAY 23 2010/ DISCUSSION... THE WEATHER PATTERN CONTINUES TO SET UP FOR A PERSISTENT PERIOD OF OCCASIONAL SHOWERS AND THUNDERSTORMS TONIGHT THROUGH WEDNESDAY NIGHT. THE PRIMARY UPPER LEVEL FOCUS WILL BE THE WESTERN CONUS TROUGH WHICH CONTINUED TO DEEPEN. AT THE SURFACE...THE WEAK FRONT THAT EDGED INTO THE WESTERN OKLAHOMA PANHANDLE EARLIER TODAY...HAS LIFTED NORTH OF THE AREA GIVEN THE AGGRESSIVE SOUTHERLY FLOW. ALSO...A DRYLINE REMAINED POISED NEAR THE TEXAS AND NEW MEXICO BORDER. ACCORDING TO THE 18Z KAMA UPPER AIR SOUNDING...MOISTURE HAS DEEPENED AND LARGE SCALE ASCENT HAS TRIMMED THE CAPPING INVERSION FASTER THAN WHAT THE SHORT RANGE MODELS HAVE PREDICTED. WATER VAPOR SHOWED EVIDENCE OF A SLOW MOVING WEATHER DISTURBANCE. CONDITIONS FAVOR STRONG TO SEVERE STORMS THIS EVENING...BUT DEVELOPMENT IS CONDITIONAL ON THE TIMING OF THE WEATHER DISTURBANCE APPROACHING FROM THE SOUTHWEST AS WELL AS THE REQUIRED DAYTIME HEATING TO INITIATE THUNDERSTORMS. LATER TONIGHT...UPPER LEVEL FORCING ENTERS THE AREA AND IS ANTICIPATED TO BRING ANOTHER ROUND OF THUNDERSTORMS AFTER MIDNIGHT THROUGH MONDAY MORNING. THE DRYLINE MIXES EASTWARD ON MONDAY WHILE THE WESTERN CONUS LOW LIFTS TOWARD THE NORTHERN PLAINS. THE FORCING ASSOCIATED WITH THIS SYSTEM...THE APPROACHING COLD FRONT AND THE EVER PRESENT DRYLINE WILL COMBINE FOR ANOTHER INTENSE ROUND OF STORMS ON MONDAY AFTERNOON AND EVENING...MAINLY OVER THE EASTERN HALF OF THE AREA. WHILE THE UPPER LEVEL SYSTEM LIFTS INTO THE NORTHERN U.S...ANOTHER UPPER LOW PRESSURE DIVES ALONG THE EASTERN PACIFIC AND CHARTERS A SIMILAR COURSE. WE MAINTAINED RAIN CHANCES ON TUESDAY THROUGH WEDNESDAY NIGHT TO ACCOUNT FOR THE UNSETTLED WEATHER EXPECTED. BY THURSDAY...MODELS BUILD AN UPPER LEVEL RIDGE ACROSS THE CENTRAL U.S. WHICH MAY LEAD TO A BREAK IN THE STORMY WEATHER. NUNEZ FIRE WEATHER... LOW RELATIVE HUMIDITIES AND WINDY CONDITIONS MAY EDGE INTO THE WESTERN OKLAHOMA AND NORTHWEST TEXAS PANHANDLES ON MONDAY AFTERNOON ..RESULTING IN NEAR CRITICAL FIRE WEATHER CONDITIONS. GIVEN THE CURRENT GREEN UP AND EXPECTED RAINS...WE WILL NOT ISSUE ANY WATCH OR WARNING AT THIS POINT. OTHERWISE...GENEROUS AMOUNTS OF MOISTURE CONTINUE TO STREAM NORTH INTO THE PANHANDLES...AND WILL INCREASE THE CHANCE OF RAIN TONIGHT THROUGH MONDAY. RAIN POTENTIAL SHOULD PERSIST INTO WEDNESDAY NIGHT. NUNEZ && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 10/08
Hazardous weather outlook, May 23, 4:57 PM CDT, 4 hours 25 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 457 PM CDT SUN MAY 23 2010 OKZ001>003-TXZ001>020-241100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 457 PM CDT SUN MAY 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... ...TORNADO WATCH IN EFFECT UNTIL MIDNIGHT FOR THE CENTRAL AND WESTERN OKLAHOMA PANHANDLE AND THE NORTHWEST TEXAS PANHANDLE... SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE OKLAHOMA AND TEXAS PANHANDLES LATE THIS AFTERNOON THROUGH TONIGHT. SOME STORMS THAT FORM WILL HAVE THE POTENTIAL TO BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS...BUT ISOLATED TORNADOES WILL ALSO BE POSSIBLE. IN ADDITION...THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL...WHICH MAY LEAD TO LOCALIZED FLOODING OR FLASH FLOODING. SOUTH WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE EXPECTED THROUGH TONIGHT ACROSS THE OKLAHOMA AND TEXAS PANHANDLES. AS A RESULT... CAUTION IS ADVISED ON AREA LAKES THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF THE OKLAHOMA AND TEXAS PANHANDLES MONDAY THROUGH WEDNESDAY NIGHT. SOME OF THE STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE...MAINLY DURING THE AFTERNOON AND EVENING HOURS FROM MONDAY AFTERNOON THROUGH WEDNESDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. IN ADDITION...THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL...WHICH MAY LEAD TO LOCALIZED FLOODING OR FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE OKLAHOMA AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE ACTIVATION LATER THIS AFTERNOON AND EVENING. TAB
In the hours before
Local storm report, May 23, 7:36 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
736 PM CDT SUN MAY 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM HAIL 4 S TEXLINE 36.32N 103.02W
05/23/2010 E1.00 INCH DALLAM TX PUBLIC
&&
EVENT NUMBER AMA1000502
TABLocal storm report, May 23, 8:02 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
802 PM CDT SUN MAY 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM HAIL 10 S TEXLINE 36.23N 103.02W
05/23/2010 M0.88 INCH DALLAM TX FIRE DEPT/RESCUE
&&
EVENT NUMBER AMA1000503
TASLocal storm report, May 23, 8:16 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
816 PM CDT SUN MAY 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND GST 1 S BLACK MESA PARK 36.83N 102.88W
05/23/2010 M59 MPH CIMARRON OK MESONET
&&
EVENT NUMBER AMA1000504
JCLocal storm report, May 23, 8:42 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
842 PM CDT SUN MAY 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM TORNADO 11 WSW FELT 36.51N 102.96W
05/23/2010 CIMARRON OK TRAINED SPOTTER
&&
EVENT NUMBER AMA1000505
TASLocal storm report, May 23, 8:54 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
854 PM CDT SUN MAY 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TORNADO 7 W FELT 36.57N 102.91W
05/23/2010 CIMARRON OK TRAINED SPOTTER
&&
EVENT NUMBER AMA1000506
JCLocal storm report, May 23, 8:58 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
858 PM CDT SUN MAY 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM TSTM WND GST 1 S BLACK MESA PARK 36.83N 102.88W
05/23/2010 M61 MPH CIMARRON OK MESONET
5 SE KENTON
&&
EVENT NUMBER AMA1000507
JCThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:24 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron | 51 min |
| May 23, 8:10 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron | 65 min |
| May 23, 8:23 PM CDT | Tornado Warning | AMA | Cimarron | 22 min |
| May 23, 8:44 PM CDT | Tornado Warning | AMA | Cimarron | 31 min |
| May 23, 9:10 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron | 65 min |
| May 23, 9:17 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron | 58 min |
| May 23, 9:48 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron | 31 min |
| May 23, 9:54 PM CDT | Tornado Warning | AMA | Cimarron | 36 min |
| May 23, 9:56 PM CDT | Tornado Warning | AMA | Cimarron | 36 min |
| May 23, 10:15 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron | 60 min |
| May 24, 11:49 AM CDT | Severe Thunderstorm Warning | AMA | Texas | 56 min |
| May 24, 12:42 PM CDT | Severe Thunderstorm Warning | AMA | Beaver, Texas | 63 min |
| May 24, 1:40 PM CDT | Severe Thunderstorm Warning | AMA | Beaver, Texas | 65 min |
| May 24, 2:41 PM CDT | Severe Thunderstorm Warning | AMA | Beaver, Texas | 49 min |
| May 24, 5:07 PM CDT | Severe Thunderstorm Warning | AMA | Beaver, Texas | 53 min |
| May 23, 10:30 PM CDT | Severe Thunderstorm Warning | AMA | Dallam | 36 min |
| May 24, 3:29 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Donley, Gray, Hutchinson, Roberts | 61 min |
| May 24, 3:46 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hansford, Hutchinson, Ochiltree, Roberts | 59 min |
| May 24, 4:15 PM CDT | Tornado Warning | AMA | Carson, Gray, Hutchinson, Roberts | 30 min |
| May 24, 4:39 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 66 min |
| May 24, 4:43 PM CDT | Tornado Warning | AMA | Gray, Roberts | 47 min |
| May 24, 4:52 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Donley, Gray | 53 min |
| May 24, 5:17 PM CDT | Tornado Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 43 min |
| May 24, 5:20 PM CDT | Areal Flood Advisory | AMA | Gray, Roberts | 116 min |
| May 24, 5:23 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 67 min |
| May 24, 5:43 PM CDT | Areal Flood Advisory | AMA | Gray, Hemphill, Roberts | 4 hr |
| May 24, 6:16 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Wheeler | 59 min |
| May 24, 6:32 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Ochiltree, Roberts | 58 min |
Nearby
Tornado Warnings in Oklahoma, 2010Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.